Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 47, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Feb 1, 2012, 6:50 PM CST for 4 counties in Mississippi. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 1, 2012, 6:50 PM CST (00:50 UTC)
- Expired
- Feb 1, 2012, 7:45 PM CST
- In force
- 55 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Calhoun County, MS, Chickasaw County, MS, Lee County, MS, Pontotoc County, MS
The radar
The Columbus AFB radar (KGWX), 61 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 1, 7:10 PM CST | TSTM WND DMG | Cherry Creek, MS | SEVERAL TREES DOWN ALONG HIGHWAY 345 FROM 1 MILE SOUTH OF CHERRY CREEK NORTH TO INCLUDE CHERRY CREEK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 1, 4:59 PM CST | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 0.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1685 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -161 m²/s²
- 0-3 km storm-relative helicity
- -137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
284
WUUS54 KMEG 020050
SVRMEG
MSC013-017-081-115-020145-
/O.NEW.KMEG.SV.W.0047.120202T0050Z-120202T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
650 PM CST WED FEB 1 2012
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHWESTERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
EASTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 745 PM CST
* AT 650 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8
MILES WEST OF ECRU TO 16 MILES SOUTHWEST OF VARDAMAN...OR ALONG A
LINE EXTENDING FROM 11 MILES NORTHWEST OF PONTOTOC TO 25 MILES
SOUTHWEST OF HOUSTON...AND MOVING EAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOUSTON...
OKOLONA...PONTOTOC...TUPELO...VERONA AND TRACE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3373 8925 3436 8903 3436 8864 3409 8871
3409 8872 3381 8878 3381 8892 3375 8893
3375 8903 3373 8904 3373 8918 3372 8920
3372 8924
TIME...MOT...LOC 0050Z 270DEG 29KT 3434 8911 3372 8933
$$2 follow-up statements
855
WWUS54 KMEG 020123
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
723 PM CST WED FEB 1 2012
MSC013-020133-
/O.CAN.KMEG.SV.W.0047.000000T0000Z-120202T0145Z/
CALHOUN MS-
723 PM CST WED FEB 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALHOUN COUNTY IS
CANCELLED...
AT 723 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3373 8904 3373 8912 3436 8891 3436 8864
3409 8871 3409 8872 3381 8878 3381 8892
3375 8893 3375 8903
TIME...MOT...LOC 0123Z 270DEG 29KT 3434 8879 3372 8901
$$
MSC017-081-115-020145-
/O.CON.KMEG.SV.W.0047.000000T0000Z-120202T0145Z/
PONTOTOC MS-LEE MS-CHICKASAW MS-
723 PM CST WED FEB 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CST
FOR CHICKASAW...SOUTHWESTERN LEE AND EASTERN PONTOTOC COUNTIES...
AT 723 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BELDEN TO SPARTA...OR ALONG A LINE EXTENDING FROM 6 MILES
NORTHWEST OF TUPELO TO 12 MILES SOUTH OF HOUSTON...MOVING EAST AT 35
MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ENDVILLE...
HOUSTON...OAKLAND...OKOLONA...SHERMAN...TUPELO...VERONA...WOODLAND...
CHIWAPA...INDIAN HILLS...BEECH SPRINGS...BELDEN...CHESTERVILLE AND
FLOWERDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3373 8904 3373 8912 3436 8891 3436 8864
3409 8871 3409 8872 3381 8878 3381 8892
3375 8893 3375 8903
TIME...MOT...LOC 0123Z 270DEG 29KT 3434 8879 3372 8901
$$340
WWUS54 KMEG 020146
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
746 PM CST WED FEB 1 2012
MSC017-081-115-020157-
/O.EXP.KMEG.SV.W.0047.000000T0000Z-120202T0145Z/
PONTOTOC MS-LEE MS-CHICKASAW MS-
746 PM CST WED FEB 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR CHICKASAW...SOUTHWESTERN LEE
AND EASTERN PONTOTOC COUNTIES HAS EXPIRED...
AT 747 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
LAT...LON 3373 8904 3373 8912 3436 8891 3436 8864
3409 8871 3409 8872 3381 8878 3381 8892
3375 8893 3375 8903
TIME...MOT...LOC 0123Z 270DEG 29KT 3434 8879 3372 8901
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 1, 5:54 PM CST, 56 minutes earlier.
Area forecast discussion, Feb 1, 5:54 PM CST, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 554 PM CST WED FEB 1 2012 .UPDATE... UPDATED TO ADD 00Z AVIATION DISCUSSION. && .PREV DISCUSSION... /ISSUED 320 PM CST WED FEB 1 2012/ DISCUSSION... CLOUDS HAVE SCATTERED OUT RATHER WELL EARLY THIS AFTERNOON ACROSS MUCH OF THE MIDSOUTH. THIS HAS ALLOWED TEMPERATURES TO REACH 70+ DEGREES ACROSS PORTIONS OF NORTHERN MISSISSIPPI WITH DEWPOINTS IN THE LOW 60S ALONG EAST CENTRAL ARKANSAS AND THE MISSISSIPPI DELTA REGION. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS CENTRAL ARKANSAS BASICALLY ALONG A WEAK FRONTAL BOUNDARY. THIS BOUNDARY WILL CONTINUE TO WORK ITS WAY TO THE EAST THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING TAPPING INTO A MODERATELY UNSTABLE ENVIRONMENT. THIS WILL COINCIDE WITH THE PASSING OF A WEAK H5 SHORTWAVE AND RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE MIDSOUTH. MODEL SOUNDINGS CONTINUE TO DEPICT MID LEVEL LAPSE RATES AROUND 8 C/KM OVER THE MISSISSIPPI DELTA THIS EVENING AND NEARLY UNI-DIRECTIONAL SHEAR. THIS COULD YIELD A FEW STRONG TO SEVERE STORMS WITH LARGE HAIL BEING THE MAIN THREATS. RIDGING AT THE SURFACE AND ALOFT WILL QUICKLY FILL IN BEHIND THE PASSING SYSTEM OVERNIGHT AND INTO THURSDAY. SOME PATCHY FOG WILL BE POSSIBLE OVERNIGHT ACROSS MAINLY NORTHERN MISSISSIPPI WHERE REMAINING LOW LEVEL MOISTURE AND LIGHTER WINDS MAY YIELD FOG. OTHERWISE THURSDAY SHOULD BE DRY WITH HIGH TEMPERATURES AROUND 70 ALONG AND SOUTH OF THE WASHED OUT FRONTAL BOUNDARY. FRIDAY THROUGH SATURDAY...ANOTHER BROAD H5 TROUGH OVER THE FOUR CORNERS REGION WILL BEGIN TO SLIDE EAST AND INTO THE GREAT PLAINS. CONCURRENTLY...THE ASSOCIATED SURFACE LOW WILL TRACK NORTHEAST INTO CENTRAL MISSOURI. SHOWERS AND THUNDERSTORMS WILL BEGIN TO PUSH INTO THE MIDSOUTH FRIDAY MORNING AND BECOME MORE NUMEROUS FRIDAY AFTERNOON INTO SATURDAY AS A WARM FRONT TRIES TO SURGE NORTH. MODELS ARE IN BETTER AGREEMENT WITH THIS SYSTEM WITH REGARD TO TIMING AND INTENSITY. PROXIMITY OF THE BEST UPPER DYNAMICS AND THE NORTHERN EXTENT OF THE WARM SECTOR ARE THE TWO MAIN LIMITING FACTORS WITH REGARD TO SEVERE POTENTIAL. FROM THIS POINT ON THE MODELS BEGIN TO DIVERGE. SUNDAY THROUGH MIDWEEK NEXT WEEK THE GFS SWEEPS THE SURFACE LOW OFF THE EAST COAST ABSORBING IT INTO THE MEAN UPPER FLOW. THIS ALLOWS SURFACE HIGH PRESSURE...DRY CONDITIONS...AND MORE NORMAL TEMPERATURES TO FILTER ACROSS THE MIDSOUTH. THE ECMWF HOWEVER TRIES TO OCCLUDE THE SURFACE LOW ACROSS THE UPPER MISSISSIPPI RIVER VALLEY ESSENTIALLY STALLING THE COLD FRONT ACROSS THE MIDSOUTH...THUS KEEPING PRECIPITATION CHANCES FOR THE AREA THROUGH MONDAY. TRENDED WITH NEIGHBORING OFFICES THROUGH THIS TIME FRAME AWAITING BETTER LONG TERM MODEL AGREEMENT. CCD && .AVIATION... 00Z TAF CYCLE CONVECTIVE COMPLEX PRODUCING SHOWERS AND THUNDERSTORMS AND MVFR/IFR CONDITIONS ACROSS NORTH MISSISSIPPI AND UP TO SOUTHWEST TENNESSEE AS OF 00Z TAF ISSUANCE. EXPECTING THIS ACTIVITY TO DIMINISH ACROSS MEM/TUP/MKL BY 02/02Z. VFR CONDITIONS WILL RETURN THIS EVENING...WITH A GRADUAL DETERIORATION TO MVFR CONDITIONS AS SOME LOW STRATUS/REDUCED VISIBILITIES DEVELOPS OVERNIGHT. CONFIDENCE IS LOW ON EXTENT OF STRATUS/FOG AS WINDS ARE ANTICIPATED TO BEGIN INCREASING TO AROUND 7 KTS AROUND/AFTER 02/12Z WITH CLEARING/IMPROVING CEILINGS THURSDAY MORNING. NONETHELESS...WILL CONTINUE TO MONITOR SHORT TERM TRENDS THIS EVENING FOR LOW STRATUS/FOG POTENTIAL OVERNIGHT. CJC && .PRELIMINARY POINT TEMPS/POPS... MEM 51 67 51 67 / 80 10 10 70 MKL 45 67 43 66 / 40 0 10 70 JBR 45 63 44 58 / 40 0 10 70 TUP 52 70 48 67 / 90 10 10 70 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Feb 1, 6:12 PM CST, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 612 PM CST WED FEB 1 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-030215- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 612 PM CST WED FEB 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS CONTINUE TO PUSH EAST ACROSS PORTIONS OF NORTH MISSISSIPPI...MAINLY BETWEEN INTERSTATE 55 AND THE NATCHEZ TRACE PARKWAY. LARGE HAIL...DAMAGING WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREATS WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG STORMS MAY BE POSSIBLE AGAIN SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS BEEN ACTIVATED THIS EVENING. PLEASE CALL IN ANY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN MEMPHIS. SPOTTER ACTIVATION MAY BE NEEDED AGAIN SATURDAY. CCD
In the hours before
Special weather statement, Feb 1, 5:11 PM CST, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 511 PM CST WED FEB 1 2012 MSZ001-007-008-012345- TUNICA MS-TATE MS-DE SOTO MS- 511 PM CST WED FEB 1 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 545 PM CST FOR... SOUTHERN DESOTO COUNTY IN NORTHEAST MISSISSIPPI... NORTHWESTERN TATE COUNTY IN NORTHWEST MISSISSIPPI... NORTHEASTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 6 MILES WEST OF EUDORA AT 511 PM CST...MOVING EAST AT 25 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN DESOTO...TATE AND TUNICA COUNTIES...INCLUDING LOCATIONS NEAR HERNANDO...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES HORN LAKE AND ROBCO LAKE. && LAT...LON 3489 8983 3466 8987 3472 9031 3491 9024 TIME...MOT...LOC 2311Z 277DEG 23KT 3482 9022
Local storm report, Feb 1, 5:14 PM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
514 PM CST WED FEB 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND GST 1 N CLARKSDALE 34.21N 90.58W
02/01/2012 E50.00 MPH COAHOMA MS LAW ENFORCEMENT
0500 PM TSTM WND DMG CLARKSDALE 34.20N 90.58W
02/01/2012 COAHOMA MS LAW ENFORCEMENT
TREE DOWN ON RENO STREET.
&&
CJCSpecial weather statement, Feb 1, 5:33 PM CST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 533 PM CST WED FEB 1 2012 MSZ007-008-011-012-020000- TUNICA MS-TATE MS-QUITMAN MS-PANOLA MS- 533 PM CST WED FEB 1 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 600 PM CST FOR... NORTHWESTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI... NORTH CENTRAL QUITMAN COUNTY IN NORTHWEST MISSISSIPPI... EXTREME SOUTHWESTERN TATE COUNTY IN NORTHWEST MISSISSIPPI... SOUTHEASTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING WAS LOCATED OVER CRENSHAW AT 533 PM CST...MOVING EAST AT 40 MPH. PEOPLE IN PANOLA...QUITMAN...TATE AND TUNICA COUNTIES SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES ARKABUTLA LAKE. && LAT...LON 3457 8981 3440 8986 3444 9029 3457 9028 TIME...MOT...LOC 2333Z 279DEG 35KT 3450 9019
Local storm report, Feb 1, 5:43 PM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
543 PM CST WED FEB 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM TORNADO 15 SE MARVELL 34.40N 90.73W
02/01/2012 PHILLIPS AR LAW ENFORCEMENT
LOCAL LAW ENFORCEMENT REPORTED TORNADO ON THE GROUND.
0439 PM TSTM WND GST TRENTON 34.50N 90.86W
02/01/2012 E75.00 MPH PHILLIPS AR LAW ENFORCEMENT
STATE POLICE REPORTED 70-75 MPH WIND GUSTS ACROSS CENTRAL
PHILLIPS COUNTY.
0500 PM TSTM WND GST 1 N CLARKSDALE 34.21N 90.58W
02/01/2012 E50.00 MPH COAHOMA MS LAW ENFORCEMENT
0500 PM TSTM WND DMG CLARKSDALE 34.20N 90.58W
02/01/2012 COAHOMA MS LAW ENFORCEMENT
TREE DOWN ON RENO STREET.
&&
MRMLocal storm report, Feb 1, 5:51 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
551 PM CST WED FEB 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM TORNADO 15 SE MARVELL 34.40N 90.73W
02/01/2012 PHILLIPS AR LAW ENFORCEMENT
LOCAL LAW ENFORCEMENT REPORTED TORNADO ON THE GROUND.
0439 PM TSTM WND GST TRENTON 34.50N 90.86W
02/01/2012 E75.00 MPH PHILLIPS AR LAW ENFORCEMENT
STATE POLICE REPORTED 70-75 MPH WIND GUSTS ACROSS CENTRAL
PHILLIPS COUNTY.
0444 PM TSTM WND DMG FRIARS POINT 34.37N 90.64W
02/01/2012 COAHOMA MS EMERGENCY MNGR
A SHED WAS DESTROYED. TREES WERE ALSO DOWN.
0500 PM TSTM WND DMG CLARKSDALE 34.20N 90.58W
02/01/2012 COAHOMA MS LAW ENFORCEMENT
TREE DOWN ON RENO STREET.
0500 PM TSTM WND GST 1 N CLARKSDALE 34.21N 90.58W
02/01/2012 E50.00 MPH COAHOMA MS LAW ENFORCEMENT
0505 PM TSTM WND DMG CLARKSDALE 34.20N 90.58W
02/01/2012 COAHOMA MS EMERGENCY MNGR
TREES DOWN IN A MOBILE HOME PARK.
0520 PM TSTM WND DMG DUNDEE 34.52N 90.45W
02/01/2012 TUNICA MS EMERGENCY MNGR
TREES DOWN IN DUNDEE.
0530 PM HAIL BRUNSWICK 35.26N 89.77W
02/01/2012 E0.88 INCH SHELBY TN TRAINED SPOTTER
WINDS GUSTING TO 40 MPH.
0531 PM HAIL CURTIS STATION 34.33N 90.15W
02/01/2012 E1.00 INCH PANOLA MS EMERGENCY MNGR
0535 PM HAIL 1 S BATESVILLE 34.31N 89.94W
02/01/2012 E1.00 INCH PANOLA MS EMERGENCY MNGR
0544 PM HAIL 1 N COURTLAND 34.26N 89.94W
02/01/2012 E1.00 INCH PANOLA MS EMERGENCY MNGR
&&
CCDLocal storm report, Feb 1, 6:15 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
615 PM CST WED FEB 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL OLIVE BRANCH 34.95N 89.83W
02/01/2012 E0.88 INCH DESOTO MS TRAINED SPOTTER
REPORTED NEAR HACKS CROSS ROAD AND US-78
&&
CJCThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 6:13 PM CST | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Pontotoc, Yalobusha | 47 min |
| Feb 1, 7:26 PM CST | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 64 min |
| Feb 2, 3:34 AM CST | Dense Fog Advisory | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, Itawamba and 15 more | 5 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.